MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENT ROTATIONAL VERSION,SMALL

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENT ROTATIONAL VERSION,SMALL
Model Number 16-2840/02
Medical Device Problem Codes Crack (1135); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The production records have been inspected and reviewed.
 
Event or Problem Description
During implantation it was noticed that the implant had been delivered with a plateau screw whose bushing had detached from the screw shaft due to a longitudinal crack.
 
Additional Manufacturer Narrative
The production records have been inspected and reviewed.Based on the investigation, the medical device problem code a " 1135 - crack" was changed to "1260 - fracture".This is the final supplemental report, the complaint is closed.
 
Event or Problem Description

Brand Name
ENDO-MODEL SL
Common Device Name
CONNECTION COMPONENT ROTATIONAL VERSION,SMALL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key24050694
Report Number3004371426-2026-00004
Device Sequence Number18612806
Product Code KRO
UDI-Device Identifier04026575359233
UDI-Public04026575359233
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16-2840/02
Device Catalogue Number16-2840/02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown